Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 7, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 16, 2015, 10:39 AM CST. It took effect at Jan 17, 2015, 12:00 AM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2015, 10:39 AM CST (16:39 UTC)
- In effect from
- Jan 17, 2015, 12:00 AM CST
- Expired
- Jan 18, 2015, 3:00 AM CST
- In force
- 27 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
245 WHUS73 KGRB 161639 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1039 AM CST FRI JAN 16 2015 ...GUSTY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO SATURDAY... LMZ541>543-170045- /O.NEW.KGRB.SC.Y.0007.150117T0600Z-150118T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1039 AM CST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY. * WINDS...SOUTH TO SOUTHWEST INCREASING TO 15 TO 25 KTS LATE THIS EVENING AND OVERNIGHT...THEN CONTINUING INTO SATURDAY AFTERNOON. GUSTS TO 30 KTS. * WAVES...BUILDING TO 4 TO 7 FT BY EARLY SATURDAY MORNING. FREEZING SPRAY ALSO POSSIBLE LATE TONIGHT INTO EARLY SATURDAY MORNING WHEN TEMPERATURES ARE BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
6 follow-up statements
994 WHUS73 KGRB 162130 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CST FRI JAN 16 2015 ...GUSTY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO SATURDAY... LMZ541>543-170530- /O.EXT.KGRB.SC.Y.0007.150117T0600Z-150118T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 330 PM CST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST SUNDAY... * WINDS...SOUTHEAST INCREASING TO 30 KTS LATE THIS EVENING AND OVERNIGHT. ON SATURDAY...SOUTH WINDS 15 TO 25 KTS VEERING SOUTHWEST IN THE AFTERNOON. GUSTS TO AROUND 30 KTS EXPECTED FROM MIDNIGHT THROUGH SATURDAY MORNING. * WAVES...BUILDING TO 4 TO 7 FT BY EARLY SATURDAY MORNING...ON ICE FREE AREAS. FREEZING SPRAY ALSO POSSIBLE LATE TONIGHT INTO EARLY SATURDAY MORNING WHEN TEMPERATURES ARE BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
820 WHUS73 KGRB 170259 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 859 PM CST FRI JAN 16 2015 ...GUSTY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO SATURDAY... LMZ541>543-171100- /O.CON.KGRB.SC.Y.0007.150117T0600Z-150118T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 859 PM CST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST SUNDAY... * WINDS...SOUTHEAST INCREASING TO 30 KTS OVERNIGHT. ON SATURDAY...SOUTH WINDS 15 TO 25 KTS VEERING SOUTHWEST IN THE AFTERNOON. GUSTS TO AROUND 30 KTS EXPECTED FROM MIDNIGHT THROUGH SATURDAY MORNING. * WAVES...BUILDING TO 4 TO 7 FT BY EARLY SATURDAY MORNING...ON ICE FREE AREAS. FREEZING SPRAY ALSO POSSIBLE LATE TONIGHT INTO EARLY SATURDAY MORNING WHEN TEMPERATURES ARE BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
408 WHUS73 KGRB 171018 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 418 AM CST SAT JAN 17 2015 ...GUSTY WINDS AND HIGH WAVES TODAY AND TONIGHT... .A LOW PRESSURE SYSTEM WILL TRACK OVER THE NORTHERN GREAT LAKES REGION TODAY INTO TONIGHT. GUSTY SOUTHEAST WINDS WILL SHIFT TO THE SOUTHWEST LATER THIS MORNING AND THEN TURN WESTERLY TONIGHT. LMZ541>543-171830- /O.CON.KGRB.SC.Y.0007.000000T0000Z-150118T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 418 AM CST SAT JAN 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WINDS...SOUTHEAST TO 30 KTS EARLY THIS MORNING...BECOMING SOUTH 15 TO 25 KTS LATE MORNING...SOUTHWEST THIS AFTERNOON...THEN DIMINISHING TO 10 TO 15 KTS FROM THE WEST TONIGHT. * WAVES...4 TO 7 FT ON ICE FREE AREAS TODAY...THEN SUBSIDING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
617 WHUS73 KGRB 171700 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1100 AM CST SAT JAN 17 2015 ...GUSTY WINDS AND HIGH WAVES THROUGH LATE TONIGHT... .LOW PRESSURE WILL TRACK ALONG THE U.S.-CANADIAN BORDER THROUGH SUNDAY. SOUTH TO SOUTHWEST WINDS AHEAD OF THIS LOW WILL LEAD TO HIGH WAVES OVER THE NEARSHORE WATERS. GUSTY WESTERLY WINDS IN THE WAKE OF THE ASSOCIATED COLD FRONT SATURDAY AFTERNOON WILL PERSIST THROUGH SUNDAY MORNING. LMZ541>543-180100- /O.CON.KGRB.SC.Y.0007.000000T0000Z-150118T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1100 AM CST SAT JAN 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WINDS...SOUTH WIND 15 TO 25 KTS...VEERING SW LATE THIS AFTERNOON... THEN DIMINISHING TO 10 TO 15 KTS FROM THE WEST TONIGHT. * WAVES...4 TO 7 FT ON ICE FREE AREAS TODAY...THEN SUBSIDING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
188 WHUS73 KGRB 172119 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 319 PM CST SAT JAN 17 2015 ...HIGH WAVES EXPECTED THROUGH LATE TONIGHT... .WESTERLY WINDS IN THE WAKE OF THE ASSOCIATED COLD FRONT SATURDAY AFTERNOON ARE SLOWLY DIMINISHING...BUT WAVES ARE EXPECTED TO SUBSIDE MORE SLOWLY AND WILL STAY HIGH THROUGH THIS EVENING INTO THE OVERNIGHT HOURS. LMZ541>543-180530- /O.CON.KGRB.SC.Y.0007.000000T0000Z-150118T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 319 PM CST SAT JAN 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WINDS...WEST WIND 10 TO 20 KTS. A FEW GUSTS UP TO 25 KTS ARE STILL POSSIBLE. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT WITH THE HIGHEST WAVES TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
878 WHUS73 KGRB 180350 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 950 PM CST SAT JAN 17 2015 ...HIGH WAVES EXPECTED THROUGH LATE TONIGHT... .WEST WINDS IN THE WAKE OF A COLD FRONT ARE FORECAST TO SLOWLY DIMINISH OVERNIGHT...BUT WAVES ARE EXPECTED TO SUBSIDE MORE SLOWLY AND WILL STAY HIGH INTO THE OVERNIGHT HOURS. LMZ541>543-180900- /O.CON.KGRB.SC.Y.0007.000000T0000Z-150118T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 950 PM CST SAT JAN 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WINDS...WEST WIND 10 TO 20 KTS. A FEW GUSTS UP TO 25 KTS ARE STILL POSSIBLE. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT WITH THE HIGHEST WAVES TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 5:12 AM CST, 5 hours 27 minutes earlier.
Area forecast discussion, Jan 16, 5:12 AM CST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 512 AM CST FRI JAN 16 2015 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SATURDAY ISSUED AT 304 AM CST FRI JAN 16 2015 EARLY THIS MORNING A COLD FRONT WAS SLOWLY DROPPING SOUTHWARD OVER THE STATE AS A HIGH PRESSURE SYSTEM DRIFTS OVER THE NORTHERN GREAT LAKES REGION. COLDER ON NORTHWEST WINDS NORTH OF THE FRONT WERE PRODUCING LAKE CLOUDS FROM LAKE SUPERIOR OVER FAR NORTHERN WISCONSIN. A FEW FLURRIES OR LIGHT SNOW SHOWERS WERE NOTED OVER THE NORTH. AS WINDS TURN MORE NORTHEAST TODAY INTO TONIGHT...LAKE CLOUDS WILL BE ON THE INCREASE ALONG LAKE MICHIGAN ALONG WITH A CHANCE OF SNOW SHOWERS OR FLURRIES. RETURN WARM AIR ADVECTION OVER THE COLD SURFACE TONIGHT ITO SATURDAY MORNING AHEAD OF A FRONTAL SYSTEM WILL GRADUALLY DEVELOP A VERY LIGHT MIX OF SNOW AND FREEZING DRIZZLE THEN MAINLY LIGHT FREEZING DRIZZLE OVERNIGHT INTO SATURDAY MORNING. MODELS NOT INDICATING MUCH ACCUMULATION BUT POTENTIAL OF A LIGHT ACCUMULATION FOR SATURDAY MORNING MAY BE HIGHLIGHT IN A FUTURE HWO. FRONTAL SYSTEM QUICKLY TRACKS EAST ON SATURDAY. TEMPERATURE PROFILE SUGGESTS THE COLDER AIR ON THE BACKSIDE WILL TURN THE LIGHT MIX BACK OVER TO LIGHT SNOW FROM WEST TO EAST LATER SATURDAY. CLOUD TRENDS THROUGH THIS EVENING NORTH OF THE COLD FRONT AND IN A INITIALLY COLDER DRIER AIR MASS WILL PROVIDE SOME TEMPERATURE FORECAST CHALLENGES. TEMPS STARTING OUT MILD THIS MORNING BUT ANY CLEARING ACROSS THE NORTH EARLY THIS MORNING WILL ALLOW TEMPS TO FALL A BIT THIS MORNING AND PRODUCE A HEALTHY TEMPERATURE GRADIENT DUE TO THE PROXIMITY OF THE COLD FRONT. THE POTENTIAL CLEARING THIS EVENING WILL LIKELY PRODUCE AN EVENING MIN TEMP BEFORE THE WARM AIR ADVECTION INCREASES. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY ISSUED AT 304 AM CST FRI JAN 16 2015 THE LATEST GFS AND ECMWF ENSEMBLE MEAN INDICATE A QUIET PERIOD FOR THIS PORTION OF THE FORECAST AS THE UPPER FLOW REORGANIZES BY THE END OF NEXT WEEK. BESIDES A COLD FRONTAL PASSAGE SATURDAY NIGHT...WILL HAVE A COUPLE WEAK SYSTEMS TO CONTEND WITH...WHICH WILL MOVE THROUGH THE REGION DURING THE MONDAY NIGHT THROUGH TUESDAY NIGHT PERIOD AND ALSO ON THURSDAY. THE GFS IS ON THE STRONGER SIDE OF GUIDANCE WHILE THE ECMWF IS ON THE WEAKER SIDE WITH THE TUESDAY SYSTEM. THE ENSEMBLES SUGGEST A MIDDLE OF THE ROAD SOLUTION IS THE WAY TO GO...SO WILL BLEND THE ECMWF AND GFS. SATURDAY NIGHT THROUGH SUNDAY NIGHT...A WEAK COLD FRONT WILL BE DIVING SOUTHEAST ACROSS THE REGION SATURDAY NIGHT. THE PASSAGE OF THE FRONT COMBINED WITH SHORTWAVE ENERGY MOVING THROUGH WILL LEAD TO A CHANCE OF SNOW SHOWERS. LITTLE TO NO ACCUMULATIONS ARE EXPECTED. A BREEZY NIGHT WITH LOWS IN THE 20S. CYCLONIC FLOW AND THERMAL TROUGHING WILL LEAD TO PLENTY OF CLOUD COVER HANGING AROUND ON SUNDAY. WOULDNT BE SURPRISED TO SEE OCCASIONAL FLURRIES OR LIGHT SNOW AS WELL...BEST CHANCES ACROSS THE NORTH. MOISTURE BEGINS TO THIN OUT LATER SUNDAY AFTERNOON WHICH COULD LEAD TO PARTIAL CLEARING OVER CENTRAL AND EAST-CENTRAL WISCONSIN. HIGH PRESSURE THEN BUILDS SOUTHWARD ON SUNDAY NIGHT. HAVE DOUBTS ABOUT CLEARING OVER N-C WISCONSIN DUE TO COLD ADVECTION AND WINDS TURNING TO THE NORTH. COULD STILL SEE PARTLY CLOUDY SKIES OVER CENTRAL AND EAST-CENTRAL THOUGH. DUE TO CONCERNS ABOUT CLOUDS...WILL RAISE MIN TEMPS. LOWS MAINLY IN THE TEENS. REST OF THE FORECAST...HIGH PRESSURE CONTINUES TO BUILD SOUTHWARD ACROSS THE REGION ON MONDAY...WHICH LOOKS PARTLY CLOUDY AND COOLER. THEN CLOUDS WILL BE ON THE INCREASE AGAIN ON MONDAY NIGHT AHEAD OF THE NEXT SYSTEM ARRIVING ON TUESDAY. THIS SYSTEM IS RATHER WEAK AND UNORGANIZED...AND SHOULD ONLY LEAD TO A HALF INCH TO AN INCH OF ACCUMULATION AT MOST. ANOTHER WEAK DISTURBANCE COULD MOVE THROUGH WEDNESDAY NIGHT AND THURSDAY. TEMPERATURES TO BE RATHER SEASONABLE DURING THIS TIMEFRAME. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 511 AM CST FRI JAN 16 2015 EARLY THIS MORNING...CLOUDS HEIGHTS RANGED FROM MVFR LEVELS OVER FAR NORTH CENTRAL AND NORTHEAST WISCONSIN TO VFR ELSEWHERE. AS WINDS TURN TO THE NORTHEAST TODAY...MVFR CIGS WILL BECOME MORE WIDESPREAD. PRECIPITATION IS EXPECTED TO BE LIGHT TONIGHT BUT COULD CONSISTS OF A MIX OF LIGHT SNOW AND LIGHT FREEZING DRIZZLE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TDH LONG TERM......MPC AVIATION.......TDH
Hazardous weather outlook, Jan 16, 4:49 AM CST, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 449 AM CST FRI JAN 16 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 449 AM CST FRI JAN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF A VERY LIGHT MIX OF FREEZING DRIZZLE AND LIGHT SNOW OVER THE ENTIRE AREA TONIGHT INTO SATURDAY MORNING. UNTREATED ROADS MAY BECOME SLICK...RESULTING IN LOCALLY HAZARDOUS TRAVEL CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-171200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 449 AM CST FRI JAN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT SOUTH TO SOUTHEAST WINDS MAY APPROACH GALE FORCE GUSTS AT TIMES LATE TONIGHT OVER NORTHERN DOOR COUNTY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TH/
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.